# SDR FDEA201705311664

- Difficulty date: May 31, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 99,103 hours, 29,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S4929150
- Condition: Worn
- Location: Bs 1341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY BS 1341, LBL 47.50, CARGO TRACK GOUGED. REPLACED THE SEAT TRACK BS 1285 - 1411 IAW SRM 53-70-00, FIG 1, VOL 1.
